# SDR 5APR577Y53

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N955AF
- Make and model: Pilats PC1247
- Aircraft serial: 1055
- Aircraft time: 1,146 hours, 1,212 cycles
- Engine: Pwa PT6A67
- Engine time: 1,146 hours, 1,212 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F1108808
- Condition: Cracked
- Location: Zone 700
- Part time: 1,146 hours, 1,212 cycles
- Component: Brake Assembly
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK FOUND THE LT SIDE MLG BRAKE ASSY OUTER DISK CRACKED.
